Hi Doctor, My age is 36 & my BP levels are above 150/110. all the tests from KFT, LFT, NA levels, Eco-ECG, Colestrol level, TMT and everything else was normal. I am on medication Temla CT 40, and recently added Amlong 5 mg. Just want understand what cud be the reason. behind the high BP. and what is long term fix for the same. Regards,
Please help. My husband, who is the most gentle, loving, selfless, person that I have ever met is changing. He just turned 63 and is getting bad headaches and his behavior has changed. He now gets upset easily, can t sleep, has nightmares when he does get in an hour of sleep. Tomorrow, he will see his primary care physician because of the headaches. What can we expect, in terms of what tests, further care, etc? His only medical issues are high blood pressure, and one bout of pancreatitis a month ago. He has changed his diet and we have been walking at least 3 miles every night for about a month now. Please help.
My blood pressure is about 155/78 sometimes higher sometimes lower and I am only 24. I work out 4 days a week cardio and weight lift. I try to watch what I eat and usually eat somewhat healthy even though I drink alot of caffeine. Is this a serious health risk even though I work out as much as I do? Am I at risk of getting a heart attack later on in life if this continues? Somebody with medical experience please help!
My name is Julie, I am a 49 year old with hcm. I am scheduled for a cauterized ablation in early Sept. due to the frequencies and lengths of my arrhythmias. I am concerned because I was hoping to have the alcohol ablation and affraid they are just treating my symptoms, rather than the hcm?
I sometimes feel this sudden sinking feeling in my chest region .. specially along the windpipe and below. It occurs almost 1-2 times daily and lasts for hardly 1-2 seconds. I'm a heart patient detected of HOCM and i also have some gastric problems .. is this feeling related to my heart rythm or is it because of the gastric problem. Rarely it's accompanied with dizziness but goes away within few seconds. Pl advice.
I have been on 1000 tikosyn for a year or longer. My dr added cardizem 5 Wks ago. Last wk he added amlodipline besylate 10 . The last few days I have had headache, dizziness , palpitations . I called dr and he said stay on them. I am also on...
I have hoccum- hypertrophic obstructive cardiomyopathy and my thickness is 3.2 and my gradient is 100 and I am 39 years old and have 3 kids and I am trying to get the myectomy surgery but dont have insurance I dont qualify for medicade because I am 100. over income a month and i couldnt afford health insurance even if they would take me with my prexisting condition and I really am not wanting to leave my children without a mother . do you have any suggestions please help
yes I have been having a few problems.I have afib and sleep apnea .I also exercise 6 days a week for 50 minutes at a high endurance level.I am exhausted all the time especially after exercise.My bp is lower after exercise than before. I am to have...
We have a family history of HCM on my father's side,however my father (56 years old) doesn't have HCM,i (29 years old) have had an echo and no sign of hcm was noted with normal wall thickness. My 27 year old brother is also negative for HCM by...
First Im not some big drug user, but have been curious about weed. I am 21 years old and have had HCM(Hypertrophic cardiomyopathy) since I was born. Right now I am on 60mg of Propananol 6day a week. My friends have invited me to try weed with them, but I want to know if I can die from smoking weed.